Show simple item record

dc.contributor.authorKhatskevich, Victor ( )
dc.contributor.authorReich, Simeon ( )
dc.contributor.authorShoikhet, David ( )
dc.date.accessioned2018-08-30T21:05:40Z
dc.date.available2018-08-30T21:05:40Z
dc.date.issued1997-10-29
dc.identifier.citationKhatskevich, V., Reich, S., & Shoikhet, D. (1997). Complex dynamical systems on bounded symmetric domains. Electronic Journal of Differential Equations, 1997(19), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7672
dc.description.abstractWe characterize those holomorphic mappings which are the infinitesimal generators of semi-flows on bounded symmetric domains in complex Banach spaces.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBounded symmetric domainen_US
dc.subjectComplex Banach spaceen_US
dc.subjectHolomorphic mappingen_US
dc.subjectInfinitesimal generatoren_US
dc.subjectSemi-complete vector fielden_US
dc.titleComplex Dynamical Systems on Bounded Symmetric Domainsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record